English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Adjoint functors between categories of Hilbert C*-modules

MPS-Authors
/persons/resource/persons235118

Crisp,  Tyrone
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Clare, P., Crisp, T., & Higson, N. (2018). Adjoint functors between categories of Hilbert C*-modules. Journal of the Institute of Mathematics of Jussieu, 17(2), 453-488. doi:10.1017/S1474748016000074.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0669-0
Abstract
There is no abstract available